# SDR DHL2003804906

- Difficulty date: February 15, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Part number: 57066751
- Part serial: ACI330
- Condition: Delaminated
- Location: Center Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - NR 728 CTR WING LOWER PANEL INNER SKIN DELAMINATED, STA 779.000 - STA 810.000.  REMOVED AND REPLACED CTR WING LWR PANEL NR 728 IAW SRM 51-3-0 PG 1.
